# SDR AALA20110510TUL01

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE AT STATION 1380 HAS CRACK IN SKIN IN SHEAR TIE AREA JUST ABOVE PYLON.  INSTALLED DOUBLER AND FILLER AT STATION 1380 LONGERON 14 RIGHT PER SRM 53-34-00 AND SRM 53-01-00.
